Journal of Graph Theory

Cover image for Journal of Graph Theory

March 2008

Volume 57, Issue 3

Pages 181–264

    1. Prism-hamiltonicity of triangulations (pages 181–197)

      Daniel P. Biebighauser and M. N. Ellingham

      Article first published online: 20 NOV 2007 | DOI: 10.1002/jgt.20276

    2. Thickness-two graphs part one: New nine-critical graphs, permuted layer graphs, and Catlin's graphs (pages 198–214)

      Debra L. Boutin, Ellen Gethner and Thom Sulanke

      Article first published online: 26 DEC 2007 | DOI: 10.1002/jgt.20282

    3. Pebbling and optimal pebbling in graphs (pages 215–238)

      David P. Bunde, Erin W. Chambers, Daniel Cranston, Kevin Milans and Douglas B. West

      Article first published online: 5 NOV 2007 | DOI: 10.1002/jgt.20278

    4. Rank-width is less than or equal to branch-width (pages 239–244)

      Sang-il Oum

      Article first published online: 7 NOV 2007 | DOI: 10.1002/jgt.20280

    5. On H-immersions (pages 245–254)

      Michael Ferrara, Ronald J. Gould, Gerard Tansey and Thor Whalen

      Article first published online: 21 NOV 2007 | DOI: 10.1002/jgt.20283

    6. On the maximum number of cycles in a planar graph (pages 255–264)

      R. E. L. Aldred and Carsten Thomassen

      Article first published online: 26 DEC 2007 | DOI: 10.1002/jgt.20290

SEARCH

SEARCH BY CITATION